# SDR ASMF200512022

- Difficulty date: December 27, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N881LF
- Make and model: Doug MD 83
- Aircraft serial: 53051
- Aircraft time: 44,095 hours, 31,599 cycles
- Engine: Pwa JT8D219
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 3843017
- Part serial: 8743
- Condition: Damaged
- Location: Fuel System
- Part time: 40,442 hours, 24,673 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK WAS DETECTED A FUEL LEAK BETWEEN GEAR BOX PUMP COUPLING AND THE RT ENGINE.  AIRCRAFT WAS SENT TO THE HANGAR AND THE RT ENGINE FUEL PUMP WAS REPLACED IAW MM 73-12-01 PAGE 201, TESTED CORRECT.
